Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On almost minimally elliptic singularities


Author: Stephen Shing-Toung Yau
Journal: Bull. Amer. Math. Soc. 83 (1977), 362-364
MSC (1970): Primary 32C40, 32C45; Secondary 14J15
MathSciNet review: 0432912
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Michael Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966), 129–136. MR 0199191
  • 2. R. C. Gunning, Lectures on Riemann surfaces, Princeton Mathematical Notes, Princeton University Press, Princeton, N.J., 1966. MR 0207977
  • 3. Henry B. Laufer, Normal two-dimensional singularities, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. Annals of Mathematics Studies, No. 71. MR 0320365
  • 4. Henry B. Laufer, On rational singularities, Amer. J. Math. 94 (1972), 597–608. MR 0330500
  • 5. Henry B. Laufer, On minimally elliptic singularities, Amer. J. Math. 99 (1977), no. 6, 1257–1295. MR 0568898
  • 6. Philip Wagreich, Elliptic singularities of surfaces, Amer. J. Math. 92 (1970), 419–454. MR 0291170
  • 7. Stephen S.-T. Yau, On maximally elliptic singularities (submitted).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32C40, 32C45, 14J15

Retrieve articles in all journals with MSC (1970): 32C40, 32C45, 14J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14267-5